Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dimension functions for spherical fibrations

Cihan Okay and Ergün Yalçin

Algebraic & Geometric Topology 18 (2018) 3907–3941
Bibliography
1 A Adem, J Grodal, Homotopical group actions and periodicity, in preparation
2 A Adem, J H Smith, Periodic complexes and group actions, Ann. of Math. 154 (2001) 407 MR1865976
3 C Allday, V Puppe, Cohomological methods in transformation groups, 32, Cambridge Univ. Press (1993) MR1236839
4 A H Assadi, Some local-global results in finite transformation groups, Bull. Amer. Math. Soc. 19 (1988) 455 MR956599
5 D J Benson, J F Carlson, Complexity and multiple complexes, Math. Z. 195 (1987) 221 MR892053
6 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
7 J F Carlson, L Townsley, L Valeri-Elizondo, M Zhang, Cohomology rings of finite groups, 3, Kluwer Academic (2003) MR2028960
8 G Carlsson, On the rank of abelian groups acting freely on (Sn)k, Invent. Math. 69 (1982) 393 MR679764
9 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
10 W G Dwyer, C W Wilkerson, Smith theory and the functor T, Comment. Math. Helv. 66 (1991) 1 MR1090162
11 W G Dwyer, C W Wilkerson, Homotopy fixed-point methods for Lie groups and finite loop spaces, Ann. of Math. 139 (1994) 395 MR1274096
12 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
13 J Grodal, J H Smith, Algebraic models for finite G–spaces, Oberwolfach Rep. 4 (2007) 2690 MR2463639
14 I Hambleton, Ö Ünlü, Examples of free actions on products of spheres, Q. J. Math. 60 (2009) 461 MR2559629
15 A Heller, I Reiner, Representations of cyclic groups in rings of integers, I, Ann. of Math. 76 (1962) 73 MR0140575
16 J Lannes, Sur les espaces fonctionnels dont la source est le classifiant d’un p–groupe abélien élémentaire, Inst. Hautes Études Sci. Publ. Math. 75 (1992) 135 MR1179079
17 J H Long, The cohomology rings of the special affine group of 𝔽p2 and of PSL(3,p), PhD thesis, University of Maryland (2008) MR2712167
18 J P May, Simplicial objects in algebraic topology, 11, Van Nostrand (1967) MR0222892
19 R Oliver, Free compact group actions on products of spheres, from: "Algebraic topology" (editors J L Dupont, I H Madsen), Lecture Notes in Math. 763, Springer (1979) 539 MR561237
20 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan’s fixed point set conjecture, Univ. Chicago Press (1994) MR1282727
21 D P Sullivan, Geometric topology : localization, periodicity and Galois symmetry, 8, Springer (2005) MR2162361
22 R G Swan, Periodic resolutions for finite groups, Ann. of Math. 72 (1960) 267 MR0124895
23 Ö Ünlü, Constructions of free group actions on products of spheres, PhD thesis, University of Wisconsin (2004) MR2705856